About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 810363, 6 pages
http://dx.doi.org/10.1155/2013/810363
Research Article

A New Variable-Coefficient Riccati Subequation Method for Solving Nonlinear Lattice Equations

School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China

Received 20 January 2013; Accepted 31 January 2013

Academic Editor: Andrei Korobeinikov

Copyright © 2013 Fanwei Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Fermi, Collected Papers of Enrico Fermi II, The University of Chicago Press, Chicago, Ill, USA, 1965. View at Zentralblatt MATH · View at MathSciNet
  2. M. Wadati, “Transformation theories for nonlinear discrete systems,” Progress of Theoretical Physics, vol. 59, pp. 36–63, 1976.
  3. M. K. Kadalbajoo and K. K. Sharma, “Numerical treatment for singularly perturbed nonlinear differential difference equations with negative shift,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5–7, pp. e1909–e1924, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. M. Toda, Theory of Nonlinear Lattices, vol. 20, Springer, Berlin, Germany, 1981. View at MathSciNet
  5. D. Baldwin, Ü. Göktaş, and W. Hereman, “Symbolic computation of hyperbolic tangent solutions for nonlinear differential-difference equations,” Computer Physics Communications, vol. 162, no. 3, pp. 203–217, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. J. Ablowitz and J. F. Ladik, “Nonlinear differential-difference equations,” Journal of Mathematical Physics, vol. 16, pp. 598–603, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S.-K. Liu, Z.-T. Fu, Z.-G. Wang, and S.-D. Liu, “Periodic solutions for a class of nonlinear differential-difference equations,” Communications in Theoretical Physics, vol. 49, no. 5, pp. 1155–1158, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L. Wu, L.-D. Xie, and J.-F. Zhang, “Adomian decomposition method for nonlinear differential-difference equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 1, pp. 12–18, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. Marquié, J. M. Bilbault, and M. Remoissenet, “Observation of nonlinear localized modes in an electrical lattice,” Physical Review E, vol. 51, no. 6, pp. 6127–6133, 1995. View at Publisher · View at Google Scholar · View at Scopus
  10. H. S. Eisenberg, Y. Silberberg, R. Morandotti, A. R. Boyd, and J. S. Aitchison, “Discrete spatial optical solitons in waveguide arrays,” Physical Review Letters, vol. 81, no. 16, pp. 3383–3386, 1998. View at Publisher · View at Google Scholar · View at Scopus
  11. I. Aslan, “Discrete exact solutions to some nonlinear differential-difference equations via the (G'/G)-expansion method,” Applied Mathematics and Computation, vol. 215, no. 8, pp. 3140–3147, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Ayhan and A. Bekir, “The (G'/G)-expansion method for the nonlinear lattice equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, pp. 3490–3498, 2012.
  13. S. Zhang, L. Dong, J.-M. Ba, and Y.-N. Sun, “The (G'/G)-expansion method for nonlinear differential-difference equations,” Physics Letters A, vol. 373, no. 10, pp. 905–910, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. B. Tang, Y. N. He, L. L. Wei, and S. L. Wang, “Variable-coefficient discrete (G'/G)-expansion method for nonlinear differential-difference equations,” Physics Letters A, vol. 375, pp. 3355–3361, 2011.
  15. C.-Q. Dai, X. Cen, and S.-S. Wu, “Exact travelling wave solutions of the discrete sine-Gordon equation obtained via the exp-function method,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 70, no. 1, pp. 58–63, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C.-S. Liu, “Exponential function rational expansion method for nonlinear differential-difference equations,” Chaos, Solitons and Fractals, vol. 40, no. 2, pp. 708–716, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Xin, “The exponential function rational expansion method and exact solutions to nonlinear lattice equations system,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1561–1565, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K. A. Gepreel and A. R. Shehata, “Rational Jacobi elliptic solutions for nonlinear differential-difference lattice equations,” Applied Mathematics Letters, vol. 25, no. 9, pp. 1173–1178, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. W. Huang and Y. Liu, “Jacobi elliptic function solutions of the Ablowitz-Ladik discrete nonlinear Schrödinger system,” Chaos, Solitons and Fractals, vol. 40, no. 2, pp. 786–792, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. X.-B. Hu and W.-X. Ma, “Application of Hirota's bilinear formalism to the Toeplitz lattice—some special soliton-like solutions,” Physics Letters A, vol. 293, no. 3-4, pp. 161–165, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. I. Aslan, “A discrete generalization of the extended simplest equation method,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 8, pp. 1967–1973, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Z. Wang, “Discrete tanh method for nonlinear difference-differential equations,” Computer Physics Communications, vol. 180, no. 7, pp. 1104–1108, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1217–1231, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. N. A. Kudryashov, “Exact solitary waves of the Fisher equation,” Physics Letters A, vol. 342, no. 1-2, pp. 99–106, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. W. X. Ma and B. Fuchssteiner, “Explicit and exact solutions to a Kolmogorov-Petrovskii-Piskunov equation,” International Journal of Non-Linear Mechanics, vol. 31, no. 3, pp. 329–338, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. W. X. Ma, “An application of the Casoratian technique to the 2D Toda lattice equation,” Modern Physics Letters B, vol. 22, no. 19, pp. 1815–1825, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. W.-X. Ma, “Combined Wronskian solutions to the 2D Toda molecule equation,” Physics Letters A, vol. 375, no. 45, pp. 3931–3935, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. N. A. Kudryashov, “A note on the (G'/G)-expansion method,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1755–1758, 2010. View at Publisher · View at Google Scholar · View at MathSciNet